| Model Number |
H74939347070470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out and the balloon was inflated to its rated burst pressure for 30 seconds using deionizes water and digital timer, without issue.A vacuum was then applied.The inflation device was verified at 20 atmospheres, before and after use with calibrated pressure gauge.This inflation to rate of burst pressure was repeated three times with no leaks or drop in pressure noted.No issues were identified with balloon inflation or the balloon material.As per specification the rated burst pressure for this device is 34 atmospheres.A visual examination found no issue with the tip, markerbands and shaft of the device.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial arteriovenous fistula.A 7.0mm x 40mm x 75cm athletis balloon catheter was advanced for dilation.During the procedure, the balloon burst while blowing it inside the patient's body.The procedure was completed with another of the same device.No complications were reported, and the patient condition was stable.It was further reported that the stenosed target lesion was 75% and was mildly tortuous and mildly calcified.The balloon burst during second inflation at 16 to 20 atmospheres under 30 seconds.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial arteriovenous fistula.A 7.0mm x 40mm x 75cm athletics balloon catheter was advanced for dilation.During the procedure, the balloon burst while blowing it inside the patient's body.The procedure was completed with another of the same device.No complications were reported, and the patient condition was stable.